MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 32 OZ., STERILE; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 32 OZ., STERILE; DRAIN BAG
Catalog Number 150732
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the drain bag developed a vapor lock and did not drain properly.
 
Additional Manufacturer Narrative
The reported issue could not be confirmed after visual and functional.The received sample was functionally tested by passing water through an in house 16fr.Catheter (catheter bard).Observed no drainage problems; the flow was continuous during the test on the sample received.The drainage test for customer complaint-catheters/drainage bags indicated that 250cc must be drained in 64 seconds maximum.The results were the following: time to drain 250cc: 50 sec.The sample received reached the intended drainage in less than 64 seconds.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿directions for use: separate notches within circles.Pull straps through holes and around leg.Position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag." (b)(4).
 
Event or Problem Description

Brand Name
LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 32 OZ., STERILE
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6669018
Report Number1018233-2017-03287
Device Sequence Number43870
Product Code KNX
UDI-Device Identifier00801741050862
UDI-Public(01)00801741050862(17)210731(10)NGAU4458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Catalogue Number150732
Device Lot NumberNGAU4458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1